“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16739
School of Mathematics
  Title:   Scalarization of multiobjective robust optimization problems
  Author(s):  Soqra Khoshkhabar-amiranloo
  Status:   Published
  Journal: Operation Research Forum
  Vol.:  2
  Year:  2021
  Pages:   1-16
  Supported by:  IPM
In this paper, we introduce several robustness concepts for uncertain multiobjective optimization problems and using polar cone and some scalarization functions we characterize these concepts. We provide some equivalent characterizations for various robust solutions to uncertain multiobjective optimization problems based on a set approach.

Download TeX format
back to top
scroll left or right